| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified. there have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that a patient reported glare following an intraocular lens (iol) implantation procedure.The iol was exchanged with an alternate iol.Additional information has been requested; however, further information has not been received.
Additional Manufacturer Narrative
Product evaluation: the lens was returned for evaluation.Solution is dried on the lens.The lens is split cracked from one edge across the center of the optic.Scratches are observed on the optic.Power and resolution testing could not be conducted due to extensive damage.Product history records were reviewed and the documentation indicated the product met release criteria.Associated products were not provided.It is unknown if qualified products were used.The root cause for the reported events could not be determined.A malfunction has not been indicated or information provided that the lens was the cause of the event.The manufacturer internal reference number is: (b)(4).